Dress syndrome secondaire à l’allopurinol
Youssef Zemmez, Naoufal Hjira
The Pan African Medical Journal. 2018;30:120. doi:10.11604/pamj.2018.30.120.15854

Create an account  | Log in
PAMJ Conf Proceedings Supplement 2
"Better health through knowledge sharing and information dissemination "

Images in medicine

Dress syndrome secondaire à l’allopurinol

Cite this: The Pan African Medical Journal. 2018;30:120. doi:10.11604/pamj.2018.30.120.15854

Received: 21/04/2018 - Accepted: 01/05/2018 - Published: 12/06/2018

Mots clés: DRESS syndrome, allopurinol, corticothérapie

© Youssef Zemmez et al. The Pan African Medical Journal - ISSN 1937-8688. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Available online at: http://www.panafrican-med-journal.com/content/article/30/120/full

Corresponding author: Youssef Zemmez, Service de Dermatologie, HMIMV Rabat, Maroc (zemmez.youssef@gmail.com)


Dress syndrome secondaire à l’allopurinol

Allopurinol-induced DRESS syndrome: Drug Reaction with Eosynophilia and Systemic Symptoms (DRESS)

Youssef Zemmez1,&, Naoufal Hjira1

 

1Service de Dermatologie, HMIMV Rabat, Maroc

 

 

&Auteur correspondant
Youssef Zemmez, Service de Dermatologie, HMIMV Rabat, Maroc

 

 

English abstract

We report the case of a 60-year old patient with a 1-month history of hyperuricemia treated with allopurinol. The patient presented to the Department of Dermatology with acute rash on the face and the lower limbs associated with fever, arthralgias and myalgias. Clinical examination showed symmetric macular erythema on the face at the level of the cheeks with discreet edema (A), erythematous plaques at the level of both legs with healthy skin areas extending progressively from the bottom-up. Lesions were very itchy with burning sensation (B). The examination of the oral cavity showed very painful erosive lesions at the level of the internal face of the cheeks. Lymph nodes were free. Paraclinical tests showed leukocyte counts at 20000, elevated transaminases > 100 IU, eosinophil counts at 1500, HHV6 serology was negative. The diagnosis of DRESS syndrome was retained. The patient underwent corticosteroid therapy at a dose of 1 mg/kg/day associated with symptomatic treatment. Treatment evolution was marked by spectacular improvement after 06 days (C and D) with regression of skin lesions and gradual normalization of laboratory results.


Key words: DRESS syndrome, allopurinol, corticosteroid therapy



Image en médecine    Down

Patiente âgée de 60 ans, ayant comme antécédents pathologiques une hyper-uricémie depuis un mois traitée par Allopurinol, qui a consulté en dermatologie pour éruption cutanée aigue intéressant la face et les membres inférieurs dans un contexte de fièvre d’arthralgies et de myalgies. L’examen clinique a objectivé un érythème maculeux de la face siégeant au niveau des joues d’une façon symétrique avec un œdème discret (A), des placards érythémateux au niveau des 2 jambes avec espaces de peau saine s’étendant progressivement d’une façon ascendante, ces lésion étaient très prurigineuses avec une sensation de cuisson (B). L’examen de la cavité buccale a montré des lésions érosives au niveau de la face interne des joues très douloureuses. Les aires ganglionnaires étaient libres. Le bilan paraclinique a objectivé une hyperleucocytose à 20000, élévation des transaminases > 100 UI, éosinophilie à 1500, sérologie HHV6 était négative. Le diagnostic d’un DRESS Syndrome a été retenu. Une corticothérapie a été instaurée à une dose de 1 mg/Kg/jr associé à un traitement symptomatique. L’évolution était marquée par une amélioration spectaculaire après 06 jours de traitement (C et D) avec régression des lésions cutanées et normalisation progressive des paramètres biologiques.

 

Figure 1: A) lésions érythémateuses avec œdème de la face; B) placards érythémateux symétrique des jambes; C) régression des lésions érythémateuses de la face; D) régression des placards érythémateux des jambes

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 


The Pan African Medical Journal articles are archived on Pubmed Central. Access PAMJ archives on PMC here

Volume 30 (May - August 2018)

Article tools

This article authors

On Pubmed
On Google Scholar

Navigate this article

Keywords

DRESS syndrome
Allopurinol
Corticothérapie

Rate this article

Altmetric

PAMJ is a member of the Committee on Publication Ethics
Next abstract

PAMJ is published in collaboration with the African Field Epidemiology Network (AFENET)
Currently tracked by: DOAJ, AIM, Google Scholar, AJOL, EBSCO, Scopus, Embase, IC, HINARI, Global Health, PubMed Central, PubMed/Medline, Ulrichsweb, More to come . Member of COPE.

ISSN: 1937-8688. © 2018 - Pan African Medical Journal. All rights reserved